Chemotherapy and biotherapy-induced hypersensitivity reactions

0

Intravenous literature: Van Gerpen, R. (2009) Chemotherapy and Biotherapy-Induced Hypersensitivity Reactions. Journal of Infusion Nursing. 32(3), p.157-165.

Abstract:

Nearly all chemotherapy and biotherapy drugs used in cancer treatment today can cause hypersensitivity reactions. Certain groups of drugs frequently associated with these reactions include the asparaginases, taxanes, platinum compounds, epipodophyllotoxins, and the monoclonal antibodies. Recognizing and managing hypersensitivity reactions are critical when caring for patients receiving these drugs because the reactions are potentially life-threatening. A thorough understanding of the drugs is necessary to assist the nurse in prevention, early recognition, and timely management.


Share.

Comments are closed.

Free Email Updates
Join 5.5K IVTEAM members. Subscribe now and be the first to receive all the latest free updates from IVTEAM!
100% Privacy. We don't spam.